# SDR UHLA201610010472

- Difficulty date: October 1, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 25,030 hours, 15,784 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SHEAR TIE AT FRAME 87 BETWEEN STRINGERS 27 AND 28R. R & R SHEAR TIE IAW SRM 51-41-01 AND 51-41-02.  MAJOR REPAIR.
